Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 361 to 380 of 1570

361
Double layer potential scheme for Dirichlet problems on smooth open arcs

Yun, BI; Lee, Sungyunresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.37, no.7, pp.31 - 40, 1999-04

362
New intergrid transfer operator in multigrid method for P-1-nonconforming finite element method

Kang, KS; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.100, no.2-3, pp.139 - 149, 1999-05

363
Quotients of theta series as rational functions of j(l,4)

Hong, KJ; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.138, no.3, pp.229 - 238, 1999-05

364
Convergence analysis of the Born iterative method and the distorted born iterative method

Choi, UJinresearcher, NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v.20, no.3, pp.301 - 316, 1999-05

365
On the convergence and collapsing of Kahler metrics

Ruan, Wei Dongresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.52, no.1, pp.1 - 40, 1999-05

366
Mean convergence of orthogonal series for Erdos weight

Kwon, Kil Hyunresearcher, International Journal of Applied Mathematics, v.1, no.0, pp.549 - 574, 1999-06

367
On the extreme zeroes of orthogonal polynomials

KWON, K.H.researcher; LEE, D.W., 대한수학회지, v.36, no.3, pp.489 - 507, 1999-06

368
Compatible pairs of orthogonal polynomials

D. H. KIM; KIL H. KWONresearcher; D. W. LEE; F. MARCELLAN, 대한수학회보, v.36, no.4, pp.779 - 797, 1999-06

369
Flypes of closed 3-braids in the standard contact space

고기형researcher; 이상진, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.0, pp.51 - 71, 1999-06

370
Markov-bernstein type inequalities for polynomials

K. H. KWONresearcher; D. W. LEE, 대한수학회보, v.36, no.1, pp.63 - 78, 1999-06

371
Endomorphisms of subshifts

최건호researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.14, no.4, pp.717 - 734, 1999-06

372
순환모형에 대한 EM알고리즘의 초기값 선정방법의 개선

정미숙; 김성호researcher, 응용통계연구, v.12, no.2, pp.433 - 447, 1999-06

373
A note on partitions into distinct parts and odd parts

Kim, Dongsuresearcher; Yee, AJ, RAMANUJAN JOURNAL, v.3, no.2, pp.227 - 231, 1999-06

374
Orthogonal polynomials relative to linear perturbations of quasi-definite moment functionals

K. H. KWONresearcher; D. W. LEE; J. H. LEE, 대한수학회보, v.36, no.3, pp.543 - 564, 1999-06

375
Discrete Sobolev orthogonal polunomials and scond order difference equations

H. S. JUNG; K. H. KWONresearcher; D. W. LEE, 대한수학회지, v.36, no.2, pp.381 - 402, 1999-06

376
Numerical Solutions for Models of Linear Elasticity using First-Order System Least Squares

이창옥researcher, KANGWEON-KYUNGKI MATHEMATICAL JOURNAL, v.7, no.2, pp.245 - 269, 1999-06

377
On equivariant slice knots

Cha, JC; Ko, Ki-Hyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182, 1999-07

378
Signature invariants of links from irregular covers and non-abelian covers

Cha, JC; Ko, Ki-Hyoungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.127, pp.67 - 81, 1999-07

379
중1 수학과목의 능력진단에 대한 학생의견과 개별 보충학습 지도의 효과 분석

김성호researcher; 강상진; 김성훈; 송미영, 한국수학교육학회지시리즈A:수학교육 , v.38, no.2, pp.145 - 157, 1999-08

380
Mixed upwinding covolume methods on rectangular grids for convection-diffusion problems

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.1, pp.145 - 165, 1999-09

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0